How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Anil Your Own Question
Dr. Anil
Dr. Anil, Doctor (MD)
Category: Health
Satisfied Customers: 8824
Experience:  M.B.B.S.M.D with over 30 years of experience in this medical field.
4713694
Type Your Health Question Here...
Dr. Anil is online now
A new question is answered every 9 seconds

I have a tight band feeling around my upper stomach/back.

Customer Question

I have a tight band feeling around my upper stomach/back. I do have non hpylori erosive gastritis diagnosed by endoscopy. There is also sometimes a tingly feeling on the left side of my upper stomach. I have really bad muscle spasms on my back left side from shoulder to hip as well. Could this pain/tight band be related to the gastritis? I'm worried about stuff like MS (tingly, pain, tight band). Thanks :) I do have TMJ as well.
Submitted: 7 years ago.
Category: Health
Expert:  Dr. Charles replied 7 years ago.

Hello

This is suggestive of gastritis.It is an inflammation or irritation of the lining of the stomach.It is caused by a various causes like physical stresses, social habits, chemicals, and infections,excessive use of Non steroidal anti-inflammatory drugs.

 

To get relief from take antacid- Gaviscon.It contains alginic acid and sodium bicarbonate. Take tab.Ranitidine(Zantac) 150 mg twice a day.Both these are available without a prescription.Nothing to worry.Its gastritis only.Avoid smoking & alcohol consumption.Dont take fried,spicy,salty,chilly food items.Avoid those things that irritate your stomach or cause your symptoms to flare up.

 

Regards

Dr.Charles.

 

 

Customer: replied 7 years ago.

So the gastritis can cause the back pain and tight band feeling? Is the Famotidine OK to take too? I just started back taking this. I've had this pain for about 3 months. How long can gastritis last? Thanks for your help.

Expert:  Dr. Charles replied 7 years ago.

Yes,tight band feeling can be due to gastritis & other gastric problems.The muscle spasms and back pain can be due to myositis that is inflammation of muscular tissue.

Yes,famotidine is Ok.It has the same function.Along with it,take antacid- Gaviscon.It contains alginic acid and sodium bicarbonate. It will provide relief within 3-4 days..

 

Regards

Dr.Charles.

 

Customer: replied 7 years ago.

I'd like a 2nd opinion on the tingling in upper stomach. It doesn't hurt, and only does it when I sit down. Just wondering if it could be just the gastritis? Thanks!

Expert:  Dr. Anil replied 7 years ago.
The symptoms you describe can indeed be due to gastritis as suggested by the Dr .Charles .
At the most your doctor may advise an ultrasound abdomen as a precautionary measure to rule out any hepato - biliary pathology like gall stones .
But gastritis can indeed be the cause of above symptoms .

I hope this helps
Dr. Anil, Doctor (MD)
Category: Health
Satisfied Customers: 8824
Experience: M.B.B.S.M.D with over 30 years of experience in this medical field.
Dr. Anil and 5 other Health Specialists are ready to help you